# SDR DALA1125475635

- Difficulty date: April 5, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 49,231 hours, 17,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 X 2 PUNCTURE LT SIDE OF FUSELAGE APROX 2 FT AFT AND 2 FT BELOW LAV SVC DOOR PANEL.  REM DAMAGE IAW SRM 53-00-01, FIG 201 HFEC SURFACE SCAN OF CUTOUT IAW NDT MANUAL 51-00-19.  NO DEFECTS.  HFEC BOLT HOLE INSP OF EXISITING FASTENERS IAW NDT MANUAL 51-00-16. NO DEFECTS. INST REPAIR 3 IAW SRM 53-00-01, FIG 201. REPEAT INSP STARTING AT 25000 TOTAL ACFT FLT CYCLES AND CONTINUING AT 3000 FLT CYCLES IAW TABLE V OF SRM 53-00-01, FIG 201, REPAIR 3.
